Can my mirena cause symptoms of a UTI (ie: pressure in the cirvics) ?

Answers (1)

5 Jan 2011

The symptoms of a urinary tract infection will be slightly different... you perhaps won't feel pressure in the cervix. Pressure in the cervix may be more to do with the inserted Mirena.

Genitourinary side effects of Mirena have included leukorrhea, vaginitis, dysmenorrhea, breast pain, abnormal pap smear and decreased libido. Very common adverse reactions (greater than 1 in 10 users) include uterine/vaginal bleeding (including spotting, irregular bleeding, heavy bleeding, oligomenorrhea and amenorrhea) and ovarian cysts.

I would suggest that you see your doctor and be checked.

http://www.drugs.com/sfx/mirena-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Urinary Tract Infection - Is there any way I can get medicine for a UTI if I have them often?

I have had some problems with UTI's through my teen years. I got my first one around the age of 13, and then not again until I turned 16 when I ...

3 answers 30 Jan 2010

Urinary Tract Infection - I suffered from uti's for many years and tried everything out there, am?

... resistant to most antibiotics now and then I discovered that taking 6000 - 8000 mg if vitamin C with rosehips daily has cleaned out my urinary ...

7 answers 8 Sep 2011

Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can

... be hereditary? Wondering for the sake of my daughters. My second question is about medication for UTI's. I get them often, and as I'm ...

4 answers 5 Dec 2013

Can increased need to urinate be a sign of UTI?

I have had the overwhelming need to urinate constantly for the past 6-8 months and i have to urinate a lot or I get very uncomfortable and urinary ...

2 answers 13 Dec 2013

Urinary Tract Infection - I used to suffer from UTIs frequently during my teens but was free of them

... for 4 years after the infection spread to my kidneys and I was prescribed strong antibiotics. During travels to the States, I started getting the ...

0 answers 9 Jul 2014